Open Access
Translator Disclaimer
November 2013 On the equivalence of several definitions of compact infra-solvmanifolds
Shintarô Kuroki, Li Yu
Proc. Japan Acad. Ser. A Math. Sci. 89(9): 114-118 (November 2013). DOI: 10.3792/pjaa.89.114

Abstract

We show the equivalence of several definitions of compact infra-solvmanifolds that appear in various math literatures.

Citation

Download Citation

Shintarô Kuroki. Li Yu. "On the equivalence of several definitions of compact infra-solvmanifolds." Proc. Japan Acad. Ser. A Math. Sci. 89 (9) 114 - 118, November 2013. https://doi.org/10.3792/pjaa.89.114

Information

Published: November 2013
First available in Project Euclid: 30 October 2013

zbMATH: 1288.22006
MathSciNet: MR3127929
Digital Object Identifier: 10.3792/pjaa.89.114

Subjects:
Primary: 22E25 , 22E40 , 22F30
Secondary: 53C30

Keywords: discrete group action , holonomy , homogeneous space , Infra-solvmanifold , solvable Lie group

Rights: Copyright © 2013 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.89 • No. 9 • November 2013
Back to Top